Show simple item record

dc.contributor.authorDosly, Ondrej ( )
dc.contributor.authorMarek, Daniel ( )
dc.date.accessioned2021-06-01T14:41:12Z
dc.date.available2021-06-01T14:41:12Z
dc.date.issued2005-08-15
dc.identifier.citationDosly, O., & Marek, D. (2005). Half-linear dynamic equations with mixed derivatives. Electronic Journal of Differential Equations, 2005(90), pp. 1-18.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13691
dc.description.abstract

We investigate oscillatory properties of the second order half-linear dynamic equation on a time scale with mixed derivatives

(r(t)Φ(x)) + c(t)Φ(x) = 0, Φ(x) = |x|p-2x, p > 1.

In particular, we establish the Roundabout theorem which relates oscillatory properties of this equation to the solvability of the associated Riccati-type dynamic equation and to the positivity of the corresponding energy functional. This result is then used to prove (non)oscillation criteria for the above equation.

dc.formatText
dc.format.extent18 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectTime scaleen_US
dc.subjectHalf-linear dynamic equationsen_US
dc.subjectMixed derivativesen_US
dc.subjectPicone's identityen_US
dc.subjectRoundabout theoremen_US
dc.titleHalf-linear dynamic equations with mixed derivativesen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record